Hypersensitivity to azathioprine can manifest with a wide clinical spectrum. Azathioprine-induced Sweet's syndrome (SS) is rare and usually overlooked because it can mimic disease exacerbation and sepsis. This study aims to characterize the clinical findings of azathioprine-induced SS. A retrospective analysis of the records of three patients diagnosed with azathioprine-induced SS and a review of the relevant English-language published work was performed. Twelve (71%) of the 17 patients were male, ranging 9–89 years in age (mean, 47.2). The time of onset after starting azathioprine was 5–28 days (mean, 13.3). The most common associated disease was inflammatory bowel disease including ulcerative colitis and Crohn's disease (76%). The clinical features typically consisted of fever and classic rash of SS with pustules and vesicles. The lesions occurred most commonly on the face and trunk. Systemic involvement was rare and no hypotension or shock was reported as seen in azathioprine hypersensitivity syndrome. Thiopurine methyltransferase activity is not predictive of this type of adverse effect. Most patients dramatically responded to systemic corticosteroids. Azathioprine-induced SS may be underdiagnosed because it can be easily misinterpreted as inflammatory bowel disease-associated skin eruption. Patients with inflammatory bowel disease may be at higher risk of this condition. Early recognition and drug withdrawal can decrease morbidity of the patients.